Gizi Kurang sebagai Faktor Risiko Hepatitis Drug Induced karena Obat Anti Tuberkulosis
MetadataShow full item record
Some anti tuberculosis drugs were used in combination to treat tuberculosis. Appropriate therapy shows good outcome, however, anti tuberculosis drugs can cause hepatotoxicity. The previous study suggests that malnutrition is a risk factor of Drug Induced-Hepatitis (DIH). Objective of this study was to determine whether moderate malnutrition is a risk factor of DIH among children treated with anti-tuberculosis drugs. In this study, a case-control study was conducted among children treated with anti-tuberculosis drugs. Data were obtained from medical record of outpatient and inpatient of pediatrics patients from January 2001 to November 2006 in 6 hospitals. DIH is defined as elevated serum transaminase 5 times more than normal, elevated bilirubin level more than 1,5 mg/dl or any elevation of transaminase serum with clinical symptom such as icteric. Patients meeting the inclusion criteria were included in the study and those meeting the exclusion criteria excluded from the study. Then data were followed retrospectively to see the nutritional status at the starting point of therapy. The Odds Ratio (OR) of nutritional status determine using chi square analysis. There were 31 children diagnosed as DIH, 2 were excluded from the study because of phenytoin and carbamazepin therapy. There were no significant differences on age, gender, and moderate malnutrition. Only severe malnutrition was had significant difference with OR 3,2 (95% CI 1,13 9,2; p = 0,023). Malnutrition is not a risk factor while severe malnutrition is a risk factor of DIH among children treated with anti tuberculosis drugs.